DI-UMONS : Dépôt institutionnel de l’université de Mons

Recherche transversale
Rechercher
(titres de publication, de périodique et noms de colloque inclus)
2003-05-22 - Article/Dans un journal avec peer-review - Anglais - 9 page(s)

Bekaert Xavier, Boulanger Nicolas , "On geometric equations and duality for free higher spins" in Physics Letters B, Phys.Lett. B561 (2003) 183-190

  • Edition : Elsevier Science, Amsterdam (The Netherlands)
  • Codes CREF : Physique théorique et mathématique (DI1210), Théorie quantique des champs (DI1215)
  • Unités de recherche UMONS : Mécanique et gravitation (S884)
  • Centres UMONS : Algèbre, Géométrie et Interactions fondamentales (AGIF)
Texte intégral :

Abstract(s) :

(Anglais) We provide a general scheme for dualizing higher-spin gauge fields in arbitrary irreducible representations of GL(D,R). We also give a recipe for constructing Fronsdal-like field equations and Lagrangians for such exotic fields.

Identifiants :
  • arXiv : hep-th/0301243
  • DOI : 10.1016/S0370-2693(03)00409-X